# SDR AALA2018051749012

- Difficulty date: May 5, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SLAT TRACK NR 9 FORWARD BOLT ON LEFT WING.  REPLACED THE BOLT IAW AMM 27-84-66.
